# SDR WX0A2015052772612

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 1849
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR REMOVABLE EMER EXIT LIGHT INOPERATIVE.  REPLACED L1 DOOR EMER EXIT LIGHT ASSEMBLY IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
